# SDR ASOA20150605054H

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 36,297 hours, 28,274 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200104381
- Condition: Inoperative
- Location: Right
- Part time: 30,437 hours, 24,631 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED SMOKE IN THE COCKPIT. THE ACFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE R & R BOTH ACM'S, OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
